Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Problems about psoriasis - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Psoriasis
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   hi
User :   specialize in
Doctor :   Please proceed with your query ?
User :   Once I wear an unclean(unclean using hot water) glove... we use that glove to cleaned our fish refrigerator and salt ice ( Ice cube made by sea water) boxes. Once I wear that glove the next day morning when I wake up my hand (glove covered area) is full of very small pimples. I applied several creams (candid B, batnowat c, and so...) pimples dispersed some but after that it spread to my whole body mostly my head, elbows, leg and so... with watery full little big red spots( pimples) and from that spot skin by skin is removing, little itchy, from my head full of dandruff , I feel now it is spreading very slowly, it is not going from my body to any one even we all use one common soap, even it is not move to my wife body ,... I did laboratory test for blood and fungus but nothing shown in the test. now it is more than 3 months..
Doctor :   let me read ur query
Doctor :   so u have had the problem for 3 months ?
Doctor :   Have u done any skin allery tests or any biopsy for the lesions ?
User :   yes
Doctor :   what were the results ?
User :   I did blood and fungus test nothing shown
Doctor :   any skin tests ?
User :   The blood reports :- Hemoglobin 15.1, total WBC 8100, Neutrophils 49, Lymphocytes 47, Eosinophils 4%, Hematocrit 46, thrombocyte count 1.97, abs. Eosinophil count 324 cells / cu mm and fungus not shown
Doctor :   you have a higher eosinophil count
Doctor :   have u been on any oral medications ?
User :   yes I am taking loratadin and one antiboatic tblts
Doctor :   ok
User :   now it is 5th day for these medication
Doctor :   You should be given prescription medications with steroids to help
Doctor :   Do u have any itching ., hives, etc ?
User :   hives mean?
User :   steroids mean
User :   sometimes iching
Doctor :   hives = swellings with itching
User :   little swelling and hardness
Doctor :   has any biopsy done on the skin lesions ?
User :   no biopsy i did as we do not have such a facility
Doctor :   ok
Doctor :   since you have a long standing problem since 3 months , to diagnose it, a skin biopsy will be needed
User :   we dont have such a facility
Doctor :   then you can visit Cochin or ernaculam, which have such facilities ( as u live in maldives )
User :   so tell me what is this?
Doctor :   this apppears to be a skin allergic reaction
User :   I am nw applying fusicort cream ( 5th day)
Doctor :   to know which is the cause a skin test for allergy as well as a biopsy of the lesions would be needed
Doctor :   has fusicort helped ?
User :   Some has gone already.. Others become samll
Doctor :   fusicort is a topical steroid and can provide symptomatic relief for some time
Doctor :   You can continue it for the time being
User :   for some time?
Doctor :   but to know the cause of allergy a biopsy and skin allergy test will be helpful
Doctor :   sometime = as long as u have the symptoms
User :   ok
Doctor :   also better medicines like montelukast, etc can be taken with prescription from your doctor
User :   what is xorasis( i dont know exact spelling)
Doctor :   these stop the activity of eosinophils
Doctor :   and reduce the allergy symptoms
Doctor :   psoriasis is a autoimmune disease where in there is exceesive production of trhe upper layer of the skin and prolpnged breaskdown of cells
User :   what is symptoms
Doctor :   this results in whitish plaques of hyperkeratosis , with itching, and skin damage etc
Doctor :   skin thickening, itching, whitish plaques all over the body, with powdery excoriations etc are symptoms
User :   do you think this is psoriasis
Doctor :   no it is not
User :   why? without seen
Doctor :   your symptoms do not seem like psoriasis
Doctor :   and the presentation also does not seem like psoriasis
Doctor :   and the treatment taken by u also is not given for psoriaisis
User :   why? how can you say that without seen it
Doctor :   as i just said, your symptoms, preesntation and the treatment given to u does not look like psoriasis
Doctor :   also psoriaiss lesions do not improve with topical steroids
User :   pk
User :   ok
Doctor :   what do you mean by "pk " ?
User :   ok
User :   what is this? "montelukast"
Doctor :   as i have explained it is a medicine to prevent eosionopil activity
User :   what i am is good?
Doctor :   can u rephrase your question please ?
User :   I mean fusicort, althrocin s 500, loratadin can heal this?
Doctor :   they do help, but if they are not effective,then better oral steroids and other medicines will help
User :   oral steroids?
Doctor :   yes
Doctor :   predisone tablets for a few days prescribed by your doctor will help
User :   only predisone
User :   tell me about myco bacteri
Doctor :   what do you want to know ? please ask specific query ?
Doctor :   What you have is nothing related to mycobacterial infections as you have a high Eosinophil count and this is not seen in mycobacterial infections
Doctor :   Are u there ?
Doctor :   Are u there ?
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Doctor :   bye for now
User :   hi
User :   i am back
Doctor :   ok, welcome back
Doctor :   Do u have any other medical query ?
User :   wait i am reading
Doctor :   ok
User :   what should i take with predisone
Doctor :   additional medicines that may required depend on the biopsy results and skin allergy test
User :   tell me more about predisone
Doctor :   what do u want to know ?
Doctor :   its a steroid medication used for severe allergy and other disorders
User :   ok leav it
Doctor :   it reduces inflammation and associated symptoms
User :   whth these medicine is it ok me to take predisone
User :   with these medicine isit ok me to take predison
Doctor :   You need reduction of some of your medicines and then u may consult your doctor, to add prednisone as a additional medicine
Doctor :   complete the course of the antibioitic u r on
Doctor :   and continue the steroid cream for one more week to see for improvement
User :   is thr nay chance these things to heal it self ( without medication)
Doctor :   In case it does not improve, then re consult your doc, for change in medication
Doctor :   it depends on the cause of allergy
User :   any chance
Doctor :   if the allergen (cause of allergy) is removed , it may rewsolve on its own
Doctor :   in case the cause is not identified and steps not taken to avoid it, then the symptoms will persist
User :   thanks and nice to meet you..
Doctor :   You are welcome
Doctor :   thanks for consulting me here
User :   bye
Doctor :   bye for now
Doctor :   take care and hope u get well soon
Question is related to
Diseases and Conditions
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor